Alert archive / Arkansas / Flash Flood Warnings in 2009
Flash Flood Warning 120, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 23, 2009, 9:29 PM CST for Cass County, Texas; Caddo Parish, Louisiana; 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2009, 9:29 PM CST (03:29 UTC)
- Expired
- Dec 24, 2009, 12:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Caddo Parish, LA, Cass County, TX
The radar
The Shreveport radar (KSHV), 98 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.8
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 3:19 PM CST, 6 hours 10 minutes earlier.
Area forecast discussion, Dec 23, 3:19 PM CST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CST WED DEC 23 2009
.DISCUSSION...
SEVERE WEATHER THREAT CONTINUES ACROSS THE REGION THIS AFTERNOON
AS UPPER LOW CONTINUES TO SWING SOUTHEAST ACROSS THE SOUTHERN
ROCKIES TOWARD TEXAS. SPECIAL 17Z SOUNDING INDICATES PWS OVER 1
INCH WITH A 45 KNOT LOW LEVEL SOUTHERLY JET. SQUALL LINE
CONTINUES TO GRADUALLY COME TOGETHER ACROSS EAST TEXAS AS UPPER
LOW LINES UP TO FORCE IT EASTWARD ACROSS THE REGION TONIGHT.
DAMAGING WINDS...LARGE HAIL AND TORNADOES REMAIN A THREAT WITH
THIS SYSTEM. AS A RESULT...TORNADO WATCH 805 IN EFFECT THROUGH 9
PM.
FLASH FLOOD WATCH ALSO CONTINUES ACROSS MUCH OF THE REGION
AS SHOWERS STREAM NORTHWARD WITHIN THE WARM SECTOR. DEWPOINTS HAVE
RISEN INTO THE LOW TO MID 60S ACROSS MUCH OF EAST TEXAS AND NORTH
CENTRAL LOUISIANA PROVIDING A MOIST ENVIRONMENT FOR CONTINUED
RAINFALL. COLD FRONT...WITH ASSOCIATED SQUALL LINE...WILL PROVIDE
AN ADDITIONAL INCH OR TWO OF RAINFALL ACROSS THE REGION BEFORE
CONDITIONS BEGIN TO DRY OUT ON THURSDAY.
WEST WINDS BEHIND THE FRONT WILL INCREASE TO LAKE WIND ADVISORY
CRITERIA ON THURSDAY...BEHIND THE FRONT...AS HIGH PRESSURE
FILTERS IN MUCH COLDER AIR. WINDS FORECAST TO RELAX AROUND SUNSET.
WRAP AROUND MOISTURE BEHIND THE OUTGOING UPPER LOW MAY PROVIDE
FLURRIES TO PORTIONS OF SOUTH ARKANSAS AND SOUTHEAST OKLAHOMA FOR
EARLY CHRISTMAS MORNING. MOST OF THIS WILL BE DURING THE OVERNIGHT
HOURS WITH VERY LITTLE ACCUMULATION EXPECTED.
OTHERWISE...COLD TEMPERATURES WILL HOLD ACROSS THE REGION THROUGH THE TUESDAY
WITH OVERNIGHT LOWS AT OR BELOW FREEZING EACH NIGHT. THE NEXT
SIGNIFICANT WEATHER FEATURE INVOLVES THE POTENTIAL FOR SOME
VARIETY OF WINTER WEATHER NORTH OF I-20 LATE IN THE FORECAST
PERIOD. HOWEVER...THERE IS STILL LOTS OF UNCERTAINTY AS TO THE
NATURE OF THIS UPCOMING EVENT. /05/
&&
.AVIATION...
IFR/MVFR CONDITIONS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH
THURSDAY MORNING. DRY SLOTTING SHOULD SPREAD FROM W TO E BEHIND THE
COLD FRONT DURING THURSDAY AFTERNOON AND EVENING WITH A SLOW RETURN
TO VFR CONDITIONS. VIII.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 56 30 47 30 / 100 70 10 10 10
MLU 60 60 31 47 30 / 100 70 10 10 10
DEQ 54 54 25 43 26 / 100 70 20 10 10
TXK 54 54 29 43 30 / 100 70 20 10 10
ELD 57 57 29 46 28 / 100 70 20 10 10
TYR 49 49 28 45 30 / 100 70 10 10 10
GGG 51 51 26 47 30 / 100 70 10 10 10
LFK 52 55 30 50 31 / 100 70 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017>022.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LAZ001>006-010-012>014.
OK...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES: OKZ077.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
OKZ077.
TX...LAKE WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-150-151-153.
&&
05/08Hazardous weather outlook, Dec 23, 11:49 AM CST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1149 AM CST WED DEC 23 2009 ARZ050-051-059>061-070>073-LAZ001>006-010-012>014-OKZ077-TXZ096- 097-108>112-124>126-136>138-150-151-153-241230- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-RUSK-PANOLA-SHELBY- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD AFFECT LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. HEAVY RAINFALL FROM 3 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE WITH THIS ACTIVITY. THIS RAINFALL COULD LEAD TO FLOODING PROBLEMS...ESPECIALLY FOR LOW LYING AND POOR DRAINAGE AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. LAZ011-017>022-TXZ149-152-165>167-241230- RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- CHEROKEE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX- 1149 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH EARLY THURSDAY MORNING AS A DEVELOPING STORM SYSTEM ACROSS THE SOUTHERN PLAINS IS FORECAST TO DRAG A STRONG COLD FRONT THROUGH THE FOUR STATE REGION. SEVERE THUNDERSTORMS COULD DEVELOP BY THIS AFTERNOON...AFFECTING LOCATIONS ALONG AND WEST OF A HOPE ARKANSAS TO BOSSIER CITY LOUISIANA TO MANY LOUISIANA LINE. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE THUNDERSTORMS. BY LATE THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE EASTWARD. THE MAIN THREAT OF SEVERE WEATHER WILL TRANSITION MORE TO DAMAGING WINDS AND HEAVY RAIN AS THE SQUALL LINE DEVELOPS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL STILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY TODAY. RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED...ALTHOUGH ISOLATED HIGHER AMOUNTS CAN NOT BE RULED OUT. THIS RAINFALL COULD LEAD TO PONDING OF ROADWAYS AND LOW LYING AREAS. AT THIS TIME...THE SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING INTO EARLY THURSDAY MORNING...CROSSING INTO NORTHERN LOUISIANA AND SOUTHWEST ARKANSAS BY SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE SQUALL LINE IS EXPECTED TO LEAVE EASTERN PORTIONS OF THE FOUR STATE REGION BY NOON THURSDAY. BEYOND THURSDAY AFTERNOON...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON THROUGH THURSDAY MORNING. 05
In the hours before
Local storm report, Dec 23, 5:44 PM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 6 E LONGVIEW 32.52N 94.66W
12/23/2009 HARRISON TX BROADCAST MEDIA
DAMAGE NEAR THE FEDEX BUILDING BETWEEN LOOP 281 AND HWY
80.
&&
JTALLEYLocal storm report, Dec 23, 7:54 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
754 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM FLASH FLOOD LINDEN 33.01N 94.36W
12/23/2009 CASS TX LAW ENFORCEMENT
NUMEROUS COUNTY ROADS FLOODED AND CLOSED.
&&
JTALLEYLocal storm report, Dec 23, 8:14 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 SE LINDEN 33.00N 94.35W
12/23/2009 CASS TX EMERGENCY MNGR
FLOODING REPORTED ON HWY 125 SOUTHEAST OF LINDEN.
&&
JTALLEYLocal storm report, Dec 23, 8:15 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM DENSE FOG 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 8:17 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 4 SW TEXARKANA 33.41N 94.06W
12/23/2009 BOWIE TX EMERGENCY MNGR
FLOODING ON US59 AND GUN CLUB RD.
&&
JTALLEYLocal storm report, Dec 23, 9:08 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CST WED DEC 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD ATLANTA 33.12N 94.16W
12/23/2009 CASS TX BROADCAST MEDIA
FLOODING ON MAIN ST CAUSING CARS TO BE WASHED ON
SIDEWALKS.
&&
JTALLEYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:12 PM CST | Tornado Warning | SHV | Cass | 33 min |
| Dec 23, 6:36 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 24 min |
| Dec 23, 6:40 PM CST | Tornado Warning | SHV | Bowie, Cass | 50 min |
| Dec 23, 6:58 PM CST | Tornado Warning | SHV | Cass, Marion | 32 min |
| Dec 23, 7:12 PM CST | Tornado Warning | SHV | Rusk | 48 min |
| Dec 23, 7:25 PM CST | Tornado Warning | SHV | Bowie, Cass | 35 min |
| Dec 23, 7:28 PM CST | Flash Flood Warning | SHV | Bowie, Cass | 4 hr |
| Dec 23, 7:45 PM CST | Tornado Warning | SHV | Rusk | 35 min |
| Dec 23, 8:45 PM CST | Tornado Warning | SHV | Harrison, Marion | 45 min |
| Dec 23, 9:18 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 42 min |
| Dec 23, 9:25 PM CST | Tornado Warning | SHV | Cass, Harrison, Marion | 50 min |
| Dec 23, 10:06 PM CST | Tornado Warning | SHV | Cass | 39 min |
| Dec 23, 10:13 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 47 min |
| Dec 23, 10:26 PM CST | Tornado Warning | SHV | Angelina, Nacogdoches | 49 min |
| Dec 23, 10:52 PM CST | Tornado Warning | SHV | Panola, Shelby | 38 min |
| Dec 23, 11:09 PM CST | Tornado Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 51 min |
| Dec 23, 11:39 PM CST | Tornado Warning | SHV | Panola, Shelby | 51 min |
| Dec 23, 11:51 PM CST | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine | 39 min |
| Dec 24, 12:15 AM CST | Flash Flood Warning | SHV | Angelina, Harrison, Nacogdoches, Panola, Rusk, Sabine and 2 more | 3 hr |
| Dec 24, 12:23 AM CST | Tornado Warning | SHV | Harrison, Panola | 41 min |
| Dec 24, 12:41 AM CST | Flash Flood Warning | SHV | Bowie, Cass, Harrison, Marion | 4 hr |
| Dec 24, 1:05 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 12 days |
| Dec 24, 1:12 AM CST | River Flood Warning | SHV | Gregg | 34 hr |
| Dec 24, 1:51 AM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 39 min |
| Dec 24, 2:08 AM CST | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 37 min |
| Dec 24, 2:35 AM CST | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Dec 24, 2:41 AM CST | Tornado Warning | SHV | Sabine, Shelby | 49 min |
| Dec 24, 3:18 AM CST | Tornado Warning | SHV | Sabine | 42 min |
| Dec 24, 4:49 AM CST | Winter Storm Warning | SHV | Red River | 23 hr |
| Dec 24, 4:49 AM CST | Winter Weather Advisory | SHV | Bowie, Camp, Cass, Franklin, Gregg, Marion and 6 more | 23 hr |
| Dec 24, 5:54 AM CST | Flash Flood Warning | SHV | Panola, Sabine, San Augustine, Shelby | 4 hr |
| Dec 24, 6:38 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Dec 24, 6:40 AM CST | River Flood Warning | SHV | Sabine, San Augustine | 36 hr |
| Dec 24, 6:42 AM CST | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 10 days |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Smith, Wood | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Rusk | 26 hr |
| Dec 24, 8:03 AM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 26 hr |
| Dec 24, 9:44 AM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 49 hr |
| Dec 24, 9:47 AM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 25 hr |
| Dec 24, 9:49 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 25 hr |
| Dec 24, 2:48 AM CST | Tornado Warning | SHV | Bossier, Webster | 27 min |
| Dec 24, 2:54 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 51 min |
| Dec 24, 3:03 AM CST | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster | 42 min |
| Dec 24, 3:23 AM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 37 min |
| Dec 24, 3:37 AM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 4 hr |
| Dec 24, 4:17 AM CST | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 43 min |
| Dec 24, 4:21 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 39 min |
| Dec 24, 4:28 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 47 min |
| Dec 24, 4:54 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 51 min |
| Dec 24, 4:59 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 46 min |
| Dec 24, 5:21 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River | 39 min |
| Dec 24, 5:24 AM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 51 min |
| Dec 24, 5:27 AM CST | Tornado Warning | SHV | Caldwell, LaSalle | 63 min |
| Dec 24, 5:32 AM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union | 4 hr |
| Dec 24, 5:40 AM CST | Tornado Warning | SHV | Bienville, Lincoln | 50 min |
| Dec 24, 6:14 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln | 46 min |
| Dec 24, 6:18 AM CST | Tornado Warning | SHV | Natchitoches | 42 min |
| Dec 24, 6:49 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 56 min |
| Dec 24, 6:53 AM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 52 min |
| Dec 24, 7:18 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Union | 42 min |
| Dec 24, 7:30 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln | 45 min |
| Dec 24, 7:33 AM CST | Severe Thunderstorm Warning | SHV | Union | 42 min |
| Dec 24, 7:51 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union | 54 min |
| Dec 24, 9:23 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 37 min |
| Dec 24, 12:02 PM CST | River Flood Warning | SHV | Bienville, Bossier, Webster | 6 days |
| Dec 24, 12:02 PM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 6 days |
| Dec 24, 12:30 PM CST | River Flood Warning | SHV | Bienville, Bossier | 7 days |
| Dec 23, 8:31 PM CST | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 44 min |
| Dec 23, 10:03 PM CST | Tornado Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 42 min |
| Dec 23, 10:40 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada, Union | 27 min |
| Dec 23, 10:47 PM CST | Tornado Warning | SHV | Hempstead, Lafayette, Miller | 43 min |
Nearby
Flash Flood Warnings in Arkansas, 2009Flash Flood Warnings in Texas, 2009Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.